# SDR SWAA2022081628171

- Difficulty date: July 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 10 INCH FROM REAR SPAR LT HORIZONTAL STAB 2022-368107 / [01] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC600D S/N 190023010 DUE DATE 14-FEB-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22;[03] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 10 INCH FROM REAR SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.;[04] STEP 3 VERIFIED AND CORRECTIVE ACTION COMPLETED: ITEM RII REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 10 INCH FROM REAR SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.
